MathSciNet Relay Station
MathSciNet bibliographic data
MR1996184 60E99 (60C05)
Engel, Hans-Andreas; Leuenberger, Christoph Benford's law for exponential random variables. Statist. Probab. Lett. 63 (2003), no. 4, 361–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement